UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1188

タイトル: Families of Representations of Punctured Torus Bundles
著者: Morifuji, Takayuki
キーワード: torus bundle
fundamental group
発行日: 2001年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 8 (2001), No. 2, Page 201-210
抄録: We construct a complex surface of irreducible $SL(6,\C)$ representations of the fundamental group of a once punctured torus bundle over $S^1$. It contains the Mangum-Shanahan curve of $SL(3,\C)$ representations [MS]νll. As a corollary, we show that almost all punctured torus bundle groups are linear.
URI: http://hdl.handle.net/2261/1188
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms080202.pdf109.01 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください